# SDR DALA2023042003108

- Difficulty date: April 18, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 62,517 hours, 44,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED FLAP VANE DELAMINATED ON UPPER SURFACE 30 INCHES FROM I/B END AND 6 INCHES FROM T/E. SUMMARY NRC 001-0292:5750-2001/001 00109: FLAP VANE FOUND TO BE OUT OF LIMITS. REPLACED LH IB FLAP VANE REF B717 AMM 27-50-02. (LP #2726069)
